# SDR CA990915032

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 20,059 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) YELLOW HYDRAULIC SYSTEM INDICATED LOW AND FLUID OBSERVED LEAKING FROM NR 2 EDP.  PUMP REPLACED.
